Alert archive / New York / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 41, NWS Buffalo, NY

July 7, 2014Allegany County, Cattaraugus County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 7, 2014, 3:56 PM EDT for Allegany County, Cattaraugus County, New York. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2014, 3:56 PM EDT (19:56 UTC)
Expired
Jul 7, 2014, 4:45 PM EDT
In force
49 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

Counties Allegany County, NY, Cattaraugus County, NY

The radar

The Buffalo radar (KBUF), 72 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 2:45 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WUUS51 KBUF 071956
SVRBUF
NYC003-009-072045-
/O.NEW.KBUF.SV.W.0041.140707T1956Z-140707T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
356 PM EDT MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ALLEGANY COUNTY IN WESTERN NEW YORK
  NORTHERN CATTARAUGUS COUNTY IN WESTERN NEW YORK

* UNTIL 445 PM EDT

* AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM ASHFORD HOLLOW TO 14 MILES SOUTHWEST OF ASHFORD HOLLOW...AND  
  MOVING EAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE...
  ASHFORD...
  FRANKLINVILLE...
  RUSHFORD...
  HOUGHTON...
  BELFAST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR WESTERN NEW YORK.

&&

LAT...LON 4228 7897 4252 7860 4253 7850 4249 7784
      4248 7784 4247 7772 4215 7774
TIME...MOT...LOC 1956Z 268DEG 30KT 4244 7861 4228 7885

$$

ZAFF
2 follow-up statements
920 
WWUS51 KBUF 072030
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
430 PM EDT MON JUL 7 2014

NYC003-009-072045-
/O.CON.KBUF.SV.W.0041.000000T0000Z-140707T2045Z/
ALLEGANY NY-CATTARAUGUS NY-
430 PM EDT MON JUL 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN CATTARAUGUS AND NORTHERN ALLEGANY COUNTIES...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM CENTERVILLE TO ASHFORD...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE...
  RUSHFORD...
  HOUGHTON...
  CANEADEA...
  BELFAST...
  CUBA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR CUBA OR RUSHFORD LAKE...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR WESTERN NEW YORK.

&&

LAT...LON 4227 7875 4252 7828 4249 7785 4248 7784
      4247 7772 4215 7774
TIME...MOT...LOC 2029Z 268DEG 30KT 4250 7821 4226 7849

$$

ZAFF
179 
WWUS51 KBUF 072043
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
443 PM EDT MON JUL 7 2014

NYC003-009-072052-
/O.EXP.KBUF.SV.W.0041.000000T0000Z-140707T2045Z/
ALLEGANY NY-CATTARAUGUS NY-
443 PM EDT MON JUL 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CATTARAUGUS AND
NORTHERN ALLEGANY COUNTIES WILL EXPIRE AT 445 PM EDT...

AT 442 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE LINE OF 
SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WAS 
WAS LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE 
FROM THE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR WESTERN NEW YORK.

LAT...LON 4227 7875 4252 7828 4249 7785 4248 7784
      4247 7772 4215 7774
TIME...MOT...LOC 2042Z 268DEG 30KT 4245 7806 4222 7835

$$

ZAFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:35 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 7, 2:35 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
235 PM EDT MON JUL 7 2014

.SYNOPSIS...
A SLOW MOVING UPPER LEVEL DISTURBANCE WILL MAKE ITS WAY ACROSS
THE GREAT LAKES REGION...RESULTING IN WARM AND MUGGY CONDITIONS
WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH
WEDNESDAY. COOLER AND DRIER AIR IS EXPECTED BY THURSDAY AS HIGH
PRESSURE MOVES INTO THE LOWER GREAT LAKES.

&&

.NEAR TERM /THROUGH TUESDAY/...
AT 18Z...TODAY'S SECOND ROUND OF CONVECTION IS BEGINNING TO FIRE
AS A SHORTWAVE TROUGH MOVES ACROSS THE LOWER GREAT LAKES. SPC
CONTINUES TO INCLUDE THE ENTIRE CWA IN THE SLIGHT RISK AREA
THOUGH THE BEST MOST FAVORABLE AREA APPEARS TO BE JUST SOUTH AND
EAST IN VCNTY OF THE THETA-E RIDGE. IN ADDITION, ANY TSTMS THAT DO
DEVELOP IN THE 1.5-2.0 INCH PWAT ATMOSPHERE WILL BE CAPABLE OF
PRODUCING SOME PRETTY HEAVY LOCALIZED RAINS. WITH THE SETTING
SUN...THE SHOWERS AND THUNDERSTORMS WILL BECOME MORE SCATTERED AND
END WITH A WARM AND MUGGY NIGHT IN STORE FOR THE REGION.

TUESDAY IS SHAPING UP TO BE WHAT COULD BE AN INTERESTING DAY FOR
MUCH OF WESTERN AND NORTH CENTRAL NEW YORK. SPC INCLUDES THE BULK
OF WESTERN AND NORTH-CENTRAL NEW YORK IN A SLIGHT RISK FOR SEVERE
STORMS ON TUESDAY INTO TUESDAY EVENING. ANOTHER FRONT IS DEVELOP
EARLY TUESDAY ACROSS UPPER MICHIGAN AND TRACK EAST REACHING WRN
NEW YORK LATER IN THE AFTERNOON. WINDS ALOFT WILL INCREASE IN
ADVANCE OF THE FRONT WITH MLCAPES OF 1500-2000 J/KG REACHING WRN
NY BY THE AFTERNOON. HAVE INCLUDED THE POSSIBILITY OF NOT ONLY
HEAVY RAINS BUT GUSTY WINDS IN THE FORECAST FOR THE TUESDAY
AFTERNOON/EVENING TIME FRAME.

TEMPERATURE-WISE...EXPECT A WARM ALBEIT MUGGY NIGHT TONIGHT WITH
TEMPS RANGING FROM THE MID 60S ACROSS THE SOUTHERNT TIER AND NORTH
COUNTRY TO THE UPPER 70S NIAGARA FRONTIER AND FINGER LAKES REGION.
ON TUESDAY TEMPERATURES WILL RANGE FROM THE UPPER 70S TO UPPER 80S.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE NORTH COUNTY
LONGEST THEN TAPER OFF OVERNIGHT AS THE FORCING SHIFTS INTO
QUEBEC. TEMPERATURES AND HUMIDITY LEVELS WILL RUN ABOVE AVERAGE
WITHIN THE WARM SECTOR OF THE DRIVING SURFACE LOW.

ON WEDNESDAY THE 500MB TROUGH WILL BE CENTERED ACROSS THE GREAT
LAKES WITH MODELS SHOWING A SECOND DISTURBANCE ROTATING THROUGH THE
TROUGH. INSTABILITY LOOKS QUITE A BIT WEAKER THAN PREVIOUS DAYS SO
HAVE JUST INCLUDED A CHANCE OF SHOWERS FOCUSED TOWARD WEDNESDAY
AFTERNOON WITH A SLIGHT CHANCE OF THUNDER DUE TO THE MORE LIMITED
INSTABILITY PROFILES AND OVERTURNED ATMOSPHERE FROM TUESDAYS
CONVECTION. A BROAD AREA OF SURFACE HIGH PRESSURE WILL BUILD EAST
FROM THE UPPER MIDWEST WEDNESDAY NIGHT BRINGING A DRIER AND MORE
STABLE FLOW OF AIR OVERNIGHT. TEMPERATURES AND HUMIDITY LEVELS WILL
BE MUCH MORE COMFORTABLE WITH WEST TO NORTHWEST FLOW WITH HIGH TEMPS
IN THE 70S AND DEWPOINTS IN THE UPPER 50S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
HIGH PRESSURE MOVES FIRMLY OVERHEAD FOR THE END OF THE WEEK FOR 2-3
DAYS OF DRY WEATHER BEGINNING THURSDAY. A WEAK COLD POOL ALOFT WILL
CONTRIBUTE TO DAYTIME INLAND CUMULUS ON THURSDAY...WITH AN ISOLATED
SHOWER POSSIBLE WELL INLAND...BUT MOST AREAS SHOULD REMAIN DRY WITH
SLIGHTLY COOLER THAN NORMAL TEMPERATURES...SIMILAR TO JULY 4.  A
GRADUAL WARM-UP IS EXPECTED WITH SOUTHWESTERLY FLOW MOVING IN BY
SATURDAY.  SUNDAY...WITH THE USUAL UNCERTAINTY 7 DAYS OUT...WILL
FEATURE THE NEXT CHANCE FOR UNSETTLED WEATHER WITH THE NEXT SYSTEM
APPROACHING BEHIND THE DEPARTING RIDGE.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS THE
REGION THIS AFTERNOON AS MAINLY MVFR CIGS PREVAIL ACROSS THE
REGION THIS AFTERNOON. LINGERING LOW LEVEL MOISTURE WILL RESULT IN
MVFR/IFR CIGS ACROSS PORTIONS OF THE SOUTHERN TIER TONIGHT WHILE
ELSEWHERE CONDS BECOME VFR. ON TUESDAY IN ADVANCE OF ANOTHER COLD
FRONT AFTN CU WILL RESULT IN MAINLY MVFR CONDS.

BOTH THIS AFTN/EVENING AND AGAIN ON TUESDAY AFTERNOON AND EVENING
THE AREA REMAINS IN SLIGHT RISK FOR SEVERE THUNDERSTORMS.

OUTLOOK...
TUESDAY THROUGH WEDNESDAY...OCCASIONAL SHOWERS AND THUNDERSTORMS.
THURSDAY THROUGH FRIDAY...NO SIGNIFICANT WEATHER EXPECTED.

&&

.MARINE...
WINDS SHOULD DIMINISH BELOW SCA LEVELS TONIGHT HOWEVER ANOTHER
ROUND OF SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED ON LAKE
ERIE FROM LATE TUESDAY AFTERNOON AND TUESDAY NIGHT AS ANOTHER LOW
IS EXPECTED TO MOVE ACROSS THE UPPER GREAT LAKES...SHARPENING THAT
SURFACE PRESSURE GRADIENT AGAIN. ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS...SOME APPROACHING SEVERE LEVELS WILL BE POSSIBLE
WITH THIS SYSTEM TUESDAY INTO TUESDAY NIGHT AS WELL. LOOK FOR A
COLD FRONTAL PASSAGE WEDNESDAY/WEDNESDAY EVENING FOLLOWED BY A
PERIOD OF MORE PLACID CONDITIONS ON THE LAKE FOR THE LATTER
PORTION OF THE WEEK AS HIGH PRESSURE MOVES OVERHEAD.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LEZ020-
         040-041.
         SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
         LOZ030-042-043.

&&

SYNOPSIS...LEVAN
NEAR TERM...LEVAN
SHORT TERM...SMITH
LONG TERM...ZAFF
AVIATION...LEVAN
MARINE...LEVAN
Hazardous weather outlook, Jul 7, 3:27 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
327 PM EDT MON JUL 7 2014

NYZ001>006-008-010>014-019>021-085-081930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
327 PM EDT MON JUL 7 2014

...SEVERE THUNDERSTORM WATCH 397 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE
REGION TUESDAY AFTERNOON AND EVENING. SOME OF THE STRONGER STORM
CELLS WILL AGAIN HAVE THE POTENTIAL TO BRING DAMAGING WIND GUSTS
ALONG WITH HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ030-045-062>065-SLZ022-024-081930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
327 PM EDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION AND WILL
HAVE THE POTENTIAL TO BRING DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS MORNING
INTO THIS AFTERNOON. SOME OF THE STRONGER STORM CELLS WILL HAVE
THE POTENTIAL TO BRING DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042>044-081930-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
327 PM EDT MON JUL 7 2014

...SEVERE THUNDERSTORM WATCH 397 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS MORNING
INTO THIS AFTERNOON. SOME OF THE STRONGER STORM CELLS WILL HAVE
THE POTENTIAL TO BRING DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ007-081930-
JEFFERSON-
327 PM EDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION. SOME OF
THE STRONGER STORM CELLS WILL HAVE THE POTENTIAL TO BRING DAMAGING
WIND GUSTS ALONG WITH HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE
REGION TUESDAY AFTERNOON AND EVENING. SOME OF THE STRONGER STORM
CELLS
WILL AGAIN HAVE THE POTENTIAL TO BRING DAMAGING WIND GUSTS ALONG
WITH HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:15 PM EDTSevere Thunderstorm WarningBUFChautauqua26 min
Jul 7, 3:44 PM EDTSevere Thunderstorm WarningBUFAllegany, Erie, Livingston, Wyoming61 min
Jul 7, 4:12 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua63 min
Jul 7, 7:45 PM EDTSpecial Marine WarningBUF60 min

Nearby

Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.